# SDR C2XA00CL003

- Difficulty date: January 14, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070402
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CLT - FLT 3909 - CREW REPORTED ON TAKEOFF ROLL, JUST AFTER SETTING THRUST TO TAKEOFF POSITION, THE NR 1 ENGINE OIL PRESSURE SPIKED TO 119 PSI.  THE CREW REDUCED THRUST SETTINGS AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE IAW EMB135 TASK CARD 7271001.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
